# SDR SWIA20250527409

- Difficulty date: April 9, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 50,575 hours, 43,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS 6EA. SMALL DENTS BETWEEN FS625 TO FS640 AND STRINGERS 27 TO 25L.  (C-CHECK RO 05/27/2025)COMPLIED WITH FUSELAGE SKIN REPAIR BETWEEN FS625 TO FS640 STGR 27 TO 25L. REF CONTINUATION CARD FOR WORK PERFORMED.
